About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Nov 8, 2012 · one year later no answers in Just Want to Talk

Also, I am starting to wonder (I’ve asked but haven’t gotten a definitive answer) if I am actually getting these symptoms because of all the chemo pills I’ve been handling for the past 2 1/2 yrs because my little boy is battling Leukemia? I don’t have the heart to wear gloves handling medication that my son has to swallow and put all through his whole body. It just doesn’t feel right. Lots doesn’t feel right about my sons cancer and chemotherapy. But if that’s the cause of my anemia and other symptoms I have, then I guess I’ll do the gloves but can’t feel good about it. 🙁

Nov 8, 2012 · one year later no answers in Just Want to Talk

Are you taking any prescription medications that may have side effects that you are having? I have a lot of the same symptoms and got prescribed potassium supplement, large doses of iron, and magnesium. There are tricks to taking these medications for better absorption like taking vitamin c or drinking orange juice with iron, also no dairy. They have not figured out why I have iron-deficiency anemia or why my potassium is low but just having those two things out of whack has been extremely disabling. My year-long headache was completely gone once I got my first massive dose of iron. Life-changing, truly. I had energy. I am figuring that my massive nose-bleeds before and after my endoscopic sinus surgery ( which I would never recommend to anyone!). That was part of it but also some side-effects of medication added to the problem. Just a thought..